NRAS
22,843 members26,550 posts

Oh my days I do not feel well (moaning myrtle alert)

I have no idea where this is from I really do not feel well at all. My legs feel heavy I feel sick and dizzy like I've had 3 bottles if wine. I've had nothing.

I've a horrid taste in my mouth. I really don't feel right. The whole household is snoring too. Arrrggghhhh had enough dot com now.

19 Replies
oldestnewest

oh gosh, you do sound really fed up, bet u wish you had had three bottles!, just hang on in there, when the meds start to work you will feel much better, theres light at the end of the tunnel and we are here for you too xx and moan away as much as you like , hugs Axx

Reply

Honestly allanah I really don't know what going on tonight. I feel really strange and odd. Buzz are feeling. And hell yes I wish I had lots of wine as I'd be sleeping by now :-)

Reply

Are you sure it is not you sinuses, as that can be very disabling. Sudafed is good to clear them. Or better still get them looked at by your GP.

Reply

Poor you ive just woken from a deep sleep, with my husband snoring and coughing at the same time.

Yesterday I felt completely worn out all day. Muscle pain backache and buzzing ears. I did take extra pain relief, without effect.

Ive been waking in the mornings with a badly furred tongue, feels awful till I brush my teeth, started after in re started my methotrexate.

Hope you feel better today.

Carole

Reply

Hugs my darling.xxxx

Reply

Thanks

Reply

How long have you been taking. 80 mg Prednisolone for? Could it be this I wonder? I'm only taking. 20mg and a big Zopiclone and I still only got 6 hours sleep. Heart racing and mind flying about even more than usual because Pred makes me bipolar. Just a thought. Tilda xx

Reply

I had 3 x I gram intravenous loading doses late sept and

went onto 40 for 2 weeks and up to 80 this is my start of third week.

Reply

And does it give you any adverse side effects? It is a lot to take I feel? Might it explain your moaning Myrtle night? X

Reply

I was on 60 mg and it really made me bad just as you say dizzy , feeling as if I had a hang over and it made my sleep apnoea worse the CPAP machine couldn't even help me sleep (it is usually very good). My Dr and consultant wanted me off the steroids fast, but organised I had to drop 5mg weekly and it was hell, but even the pain was better once I had ditched the steroids. well not GONE Better but I was sleeping better and more able to cope. Are you taking any other meds Alendronic acid also gave me symptoms similar to yours.

Reply

They are for the neuropathy. Yes they give my insomnia but last night I felt ill. Not just awake. I'm sure it's all part n parcel of what ever is going on presently my numbness is slightly worse today too. :-(

Reply

My icy cold numb legs aren't getting any better from my relatively small dose (20mg) of Pred yet - to me they feel worse than ever. Are you taking the steroids to try and address the neuropathy then? I assume they are trying to see if your numbness is being caused by RA inflammation? That is why I agreed to take it myself - I wanted to see what it would sort out and what not. Pain and stiffness seem to have lifted a bit at least but the icy cold numbness is the most depressing thing I know. Hope it works for you though but sounds hellish. Fingers crossed for a better night - I just get some sleep by taking 7.5mg Zopiclone every night now. Not ideal but it keeps me vaguely sane at least! X

Reply

Thanks.

They are not sure why this numbness is occurring body wide. I do have a trapped nerve in my left leg which may need release however the drs want to establish what is going on.

Reply

At least your doctors are trying to work things out - not hugely consoling when you are feeling so hellish I know but its something. My friend who had Corda Equina a year or more ago told me that the nervous system tends to work by gravity so that if you have upper body numbness it is usually caused by something around you neck or shoulders and same goes for the rest of us unless it's an issue with your central nervous system. She's not an expert of course but I thought this made some sense.

Have they ruled out MS and other neurological things for you now then after all those tests last week? I have found the numbing in my feet and legs get much worse during the day now - especially after exercise. Three months into this and I still keep touching my legs to see if my leggings or trousers are wet. Feet are weird too with burning soles and yet icy. I so hope the Prednisolone shows this is all RA by stopping it in its tracks but this hasn't happened yet for me. I have felt lousy today too with a sore throat on top of all the other rubbish. Must be something in the ether. Txx

Reply

No they are still suspicious of MS. and HNPP I've one last scan to be done :-)

Reply

Bless You Hun, how are you feeling today?

I have 'a funny off day today', just feel achy, stiff, down, I have no swelling all my bloods are low. I wonder if its just the nature of the disease? Take care, Rie x

Reply

Hope u r feeling better today xx

Reply

Hi Rarah hope you are feeling better today.

Reply

I've had an off day today. I now have numbness in my right foot aswell no drop foot though. so I think is a chat with the dr again tomorrow. I feel like I've been hit by a bus. Trishd. I do take other medications however I've had them all previously too. I suspect that it's just what ever is going on in my dumb asse body just has to run it's course. I suspect I'm in a RA flare as my joints are sore and stiff at the moment xx

Reply

You may also like...